# SDR DALA2025110408062

- Difficulty date: November 4, 2025
- Submitted: November 4, 2025
- Operation: Air carrier
- Aircraft: N410DZ
- Make and model: Airbus A330-941
- Aircraft serial: 1990
- Aircraft time: 20,702 hours, 2,434 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Dirty
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SHIP 3410 DOOR 4R INDICATES OPEN WHILE BEING CLOSED. CORRECTIVE ACTION: REMOVED DEBRIS AND CYCLED DOOR PER A330 AMM 52-12. OK FOR SERVICE. (8114534)
